Beard loss like patches
I'm suffering beard loss like (Alopecia) I'm using TRICHODERM TOPICAL.. It's suitable... Or any other In Ayurveda...can suggest plz
Like the answers? Chat privately with the doctor of your choice
the factors responsible for causing this condition may be heredity and autoimmune diseases; as alopecia barbae begins to affect our body start producing antibodies. These antibodies get collected in one patch and attack the hair follicles or cells causing hair loss. In some cases, stress, anxiety, and depression also contribute to accelerate the condition. consult Dermatologist...
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.